# SDR AALA201708159030

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 14,494 hours, 5,703 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Part serial: 224227
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  IAS DISAGREE LIGHT ANNUNCIATED IN FLIGHT AT FL280 WITH ENGINE ANTIICE AND PITOT HEAT ON. BOTH CA AND FO DETERMINED TO BE INOP AS PER QRH.  THE FLIGHT DECLARED AN EMERGENCY AND LANDED DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED FO`S PITOT TUBE PER AMM 34-11-01.  ACCOMP REQ TESTS.
